# SDR JBXA0000138

- Difficulty date: January 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11475
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Contaminated
- Location: Nr 1 & 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT NR 119 FLL TO RDU AIR RETURNED BLEED NR 1 AND NR 2 FAULTED AT 5000 FEET.  WOULD NOT RESET IN FLIGHT.  CLEANED NR 1 AND NR 2 ENGINE BLEED AIR MUSCLE SHUTTLE VALVES AND 80 PERCENT SWITCHES ON ENGINE NR 1 AND NR 2 OPS CHECK GOOD AT THIS TIME IAW AMM 36-11-14 AND 36-11-01.
